Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

shriek

Veteran Member
  • Total Reviews

    0
  • Content Count

    179
  • Joined

  • Last visited

Everything posted by shriek

  1. I'm giving my opinion, which I believe is what this forum is for. I suppose I could apologize to you for my opinion being different than yours, but that really doesn't seem warranted. I thought that guy's acne looked painful, it was bothering him, and he said he had tried other methods (unsuccessfully) to treat it. That was my opinion. I never forced him to take accutane nor would I. If you have a better idea, then share your opinion, and he can decide. He asked for opinions I believe, and
  2. what is the percentage of hydroquinone in the scar eraser? thanks!
  3. nah, that's not a good idea... My first course last only slightly less than four months, which is why my acne came back so soon!! I regret not following my doctor's advice of doing the full course which last six months. I was paranoid of accutane damaging my health or my skin even though I didn't experience any side effects other than dry lips. I am now doing my second course.
  4. I'm about 5 weeks in as well and my face is hardly dry at all. I don't even really need to use mosturizer. I have noticed however that my hands and arms get really dry. yeah, same here.
  5. Hi, MZ. I have increased my dosage to 40mg/day. Skin looks really red --- looks as if I got sunburt. My roommate describes me as a moving tomato. According to my experience, the first two months are the toughest time. I really want to have a short vacation so that I can hide my tomato face from others, but my advisor would not allow it... So I have to hang in there, no matter how tough I feel. So how is your coursework going on? I looked at your recent pictures, and I saw new improvement,
  6. I do not think they are permanent scars either. A few months (up to a year) will heal them.
  7. Hi, Mz, do you have initial breakout? I am now undergoing a mild initial breakout. it's mild, but yet driving me mad. I feel so depressed now... Looking at my skin in the mirror, i really couldn't believe i am now looking so odd and freaky. I have a lot of VERY big pores near and on my nose. Your situation is much better than mine now... your skin looks smooth and supple. hope you are doing fine all the way through accutane.
  8. Fuck no I dont feel better about myself by seeing a poor person with worse skin. I feel bad for the person why the hell would seeing someone miserable make me feel better? Thats retarded. Agreed. I only care about my own skin. And I only feel sorry for those whose acne is more severe than mine cuz I know how they feel.
  9. Hi, MZ. I think the dryness of your skin comes from the combination of both the weather and accutane, but i think accutane should be the main contributor. it's strange that I never experienced dryness, never even during my first course. I never used a moisturizer. (now i am using one, not for moisturization, but for the HA which i hope can make my skin look supple.) Is it because the humid climate here. i do not know. I only feel dry when I had some bp on my face. Last time i was crazy -- I put
  10. Hi, Mz, I am also seeing quite a lot of improvement. Congratulations! Today is the 15th day of my accutane course (10 days ahead of yours), and I think accutane is still very effective on me. I indeed see a lot of improvement. 80% of the bumps and whiteheads are gone, skin tone becomes more even and skin looks a lot smoother. I hope after 3 months, my skin will be as good as I expect. What is your dosage? I take 20 mg a day in a single dose with my lunch. My advice is just refrain from doing a
  11. Hi, mz, how are you doing now?
  12. I do not know how people perceive things, but it looks to me as though it is not bad at all.... just some redness which can go away within months. And how to tell it's a lady rather than a man?
  13. I wish you will have that present for your 21st birthday!
  14. I am also thinking of the same thing -- low dosage for years. But where can you get that stuff other than prescription? Are there any online retailers that sell tane?
  15. I bought Manuka honey from a local supermarket. I think you can google for it. Also manuka honey is mentioned quite a lot on this site so you can ask those who have bought it online. Good luck.
  16. Hi, MZ, After reading another post on this forum: http://www.acne.org/messageboard/index.php?showtopic=23133 I recommend to you the following: 1, Apply manuke honey (find one with as high UMF as you can possibly find) all over your face overnight. Manuka honey does a wonderful job in combating bacteria and soothing your skin. It also keep your skin moist to increase your skin's healing ability. 2, Add HA supplement to your daily regime. HA is indeed potent (you can read more information ab
  17. I think so, cuz Vitamin C is very easy to get oxidized.
  18. OH, i think manuka honey is also very good for healing. I applied manuka honey (with UMF of at least 25) all over my face in the night and wash off in the morning during my first accutane course. So later I am gonna buy manuka honey. I think the key to prevent scarring is to avoid dry skin. Dryness always leads to poor healing and consequently, scarring. Honey is a very good non-stop moisturizer.
  19. Your post really makes me desperate. I am so afraid of getting scars now. I am on accutane.
  20. Hi, MZ, sorry for late response. I am now taking 20 MG of accutane each day. Besides that, I wash my face using Biotherm Acnopur twice a day -- morning and night. I take 3 grams of vitamin C, 4 capusles of Derma Beauty HA each day. I take one capsule of digestive enzyme with each meal (I only have two meals each day). I use Derma Beauty HA GOLD serum as moisturizer, and I also use ettusais acne whitening essence in the hope of fading my red marks. All the supplements are purchased from vitacost.
  21. That's too much, isn't it???? I am on accutane, and I am using derma beauty HA serum. you can search on vitacost.com. It is also available in capsule form.
  22. I am on my 2nd course. The first course did miracle, but the shit came back so soon.
  23. Hi, same here. Acne back in two or three months. Though not as bad as the first time, but my skin is nowhere near my satisfaction. RE-started accutane yesterday. It really makes me feel desperate. For the first time, even if my skin was a lot worse, I felt full of hope. I carry out a good regime very strictly. But now I have lost all my enthusiasm of doing any regime. I was on a very low dose for only four months for my first accutane course; maybe this is the main reason my acne came back so
  24. Hi, MZ, If you are considering taking accutane, I really sincerely suggest NOT to take it NOW. You have to give your skin at least 6 months rest before you can take accutane because accutane itself is very harsh on the skin. If you take it NOW, i am afraid you might end up with more severe scarring, which I believe would be a disaster to you. Why not talk to your family, and ask for a one-year break? During this break, you can travel around China so that you do not really concentrate on
×